# SDR AALA200801674

- Difficulty date: June 20, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N462AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49592
- Aircraft time: 57,291 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT AFT TAIL COMPARTMENT INOPERATIVE.  RESEATED BATTERY FOR EMERGENCY LIGHTS IN AFT TAIL COMPARTMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
